Take a Testosterone supplement to balance out psych medicine?

Discussion in 'Dieting / Supplement Discussion' started by Kenjamito, Jan 15, 2018.

  1. Kenjamito Chingasos Por Payasos

    Kenjamito
    Joined:
    Nov 20, 2014
    Messages:
    466
    Likes Received:
    128
    Location:
    Murika
    Just saw a commercial for this new product at GNC that’s a test booster called “Alpha King” and I was wondering if that might be something to consider for a person on psych medicine. Wondering if anyone has tried a testosterone supplement and if it gave more energy and sexual vitality through the hazy cloud that is psych medicine?
     
    #1
  2. UL But my friends call me Mystic UL

    UL
    Joined:
    Jul 26, 2011
    Messages:
    44,102
    Likes Received:
    39,054
    any otc test supplement will be a waste of $ and a load of rubbish
    especially at stores like GNC

    it may make a difference in your head because you've purchased a product called a testosterone supplement but physically... no
     
    #2
    Mr Fushida, wufabufa and Kenjamito like this.
  3. DarkneT Sherdog Anti-Hero

    DarkneT
    Joined:
    Mar 3, 2009
    Messages:
    10,362
    Likes Received:
    12,387
    Location:
    Lancashire England
    Do people still buy test boosters in 2018?

    Please someone post here so I can help you save money
     
    #3
    Mr Fushida likes this.
  4. wufabufa Purple Belt

    wufabufa
    Joined:
    Sep 2, 2003
    Messages:
    2,330
    Likes Received:
    1,045
    Location:
    All over the damn place
    Test boosters are 99% ineffective anyway so it's doubtful they'll counteract the side effects of your psych meds. Issues with your libido when taking those meds are generally neurogenic meaning the medicine is changing your brain chemistry, so having lots of extra free test in your blood stream won't do much either. Your issue isn't testosterone, it's how the medicine effects how your brain works. I took antidepressants myself and suffered from low libido. The only thing that brought it back was getting off the meds.

    You said in a previous thread that you're on lithium. That shit is used to treat some pretty serious conditions so my advice is to stop asking for advice on an MMA forum and speak to your psychiatrist about your current side effects to see if there's a alternative to the meds they're having you take.
     
    #4
    Mr Fushida and Kenjamito like this.
  5. Kenjamito Chingasos Por Payasos

    Kenjamito
    Joined:
    Nov 20, 2014
    Messages:
    466
    Likes Received:
    128
    Location:
    Murika
    Yea I bring it up with the psychiatrist too. Every medicine I try sucks. It’s a shitty situation. You helped me in a way the psychiatrist didn’t by saying extra testosterone in the blood isn’t going to help because the medicine is neurogenic and changing the brain’s chemistry. I know it changes the brain, I didn’t know that extra testosterone wouldn’t help and my psychiatrist didn’t seem to have a comment on that either.
     
    #5
  6. shunyata Black Belt

    shunyata
    Joined:
    Nov 2, 2010
    Messages:
    6,924
    Likes Received:
    164
    Location:
    The City of Angels

    This.

    Have they ever tried Wellbutrin with you?
     
    #6

Share This Page

monitoring_string = "fd5733925866a04e50edd70f38dfaa35"
monitoring_string = "603ac9fff68f23709f2a42bf5e29272b"